# SDR CA100212001

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,819 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strut
- Part number: L24266701310B
- Condition: Broken
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE A 50HR INSP WAS BEING CARRIED OUT ON THE ACFT, IT WAS DISCOVERED THAT THE EXHAUST STRUT WAS BROKEN IN HALF APPX MID SECTION OF THE SHAFT. IT WAS OBSERVED THAT THERE WERE NO SIGNS OF CORROSION, BENDING, OR OBVIOUS DAMAGE TO THE PART TO CAUSE IT TO FRACTURE IN THIS AREA. (TC 20100212001)
